# SDR AALA20130412004

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 47,536 hours, 6,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING AT COMP 371 IN G3 GALLEY FIRST CLASS.  REPLACED LENS FOR COMP 371 IN G3 GALLEY FIRST CLASS.  OPS CHECK NORMAL.
